Poles of |$f$($z,w$)|^{2$s$}and roots of the$B$-function

B. Lichtin Department of Mathematics, University of Rochester

TBD mathscidoc:1701.332710

Arkiv for Matematik, 27, (1), 283-304, 1987.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:30 uploaded by arkivadmin ] [ 154 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{b.1987poles,
  title={Poles of |$f$($z,w$)|^{2$s$}and roots of the$B$-function},
  author={B. Lichtin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203530616291519},
  booktitle={Arkiv for Matematik},
  volume={27},
  number={1},
  pages={283-304},
  year={1987},
}
B. Lichtin. Poles of |$f$($z,w$)|^{2$s$}and roots of the$B$-function. 1987. Vol. 27. In Arkiv for Matematik. pp.283-304. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203530616291519.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved